Darstellungen von SL(2,.../p...) und Thetafunktionen. II.

Jürgen Wolfart

Manuscripta mathematica (1975)

  • Volume: 17, page 339-362
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wolfart, Jürgen. "Darstellungen von SL(2,.../p...) und Thetafunktionen. II.." Manuscripta mathematica 17 (1975): 339-362. <http://eudml.org/doc/154375>.

author = {Wolfart, Jürgen},
journal = {Manuscripta mathematica},
pages = {339-362},
title = {Darstellungen von SL(2,.../p...) und Thetafunktionen. II.},
url = {http://eudml.org/doc/154375},
volume = {17},
year = {1975},

AU - Wolfart, Jürgen
TI - Darstellungen von SL(2,.../p...) und Thetafunktionen. II.
JO - Manuscripta mathematica
PY - 1975
VL - 17
SP - 339
EP - 362
UR - http://eudml.org/doc/154375
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.